# SDR SWAA2022032176992

- Difficulty date: February 23, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737*
- Aircraft serial: 32673
- Aircraft time: 50,839 hours, 25,623 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS693 BTW RBL25 AT PASSENGER CABIN (1 EA) 2022-85620 / [01] INSTALLED REPAIR ANGLE LOCATED BS693 BTW RBL25 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-01 AND DWG 273A9110 SHEET 6 REV. A MATERIAL USED BAC1490-2782 P/O: 2021227539; SEE INDIVIDUAL SIGN OFF BELOW;[02] INSTALLED REPAIR ANGLE LOCATED BS693 BTW RBL25 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-01 AND DWG 273A9110 SHEET 6 REV. A MATERIAL USED BAC1490-2782 P/O: 2021227539; SEE INDIVIDUAL SIGN  RII ACCOMPLISHED
